Pacific Journal of Mathematics

Simplifying intersections of disks in Bing's side approximation theorem.

F. M. Lister

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 281-295.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992199

Mathematical Reviews number (MathSciNet)
MR0216484

Zentralblatt MATH identifier
0156.22202

Subjects
Primary: 54.78

Citation

Lister, F. M. Simplifying intersections of disks in Bing's side approximation theorem. Pacific J. Math. 22 (1967), no. 2, 281--295. https://projecteuclid.org/euclid.pjm/1102992199


Export citation

References

  • [1] R. H. Bing, Approximatingsurfaces with polyhedral ones, Ann. of Math. (2) 65 (1957), 456-483.
  • [2] R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294-305.
  • [3] R. H. Bing,Approximatingsurfaces from the side, Ann. of Math. (2) 77 (1963), 145- 192.
  • [4] R. H. Bing, Pushing a sphere into its complement, Michigan Math. J. 11 (1964), 33-45.
  • [5] R. H. Bing,Improvingthe side approximation theorem, Trans. Amer. Math. Soc. 116 (1965), 511-525.
  • [6] David S. Gillman, Side approximation missing an arc, Amer. J. Math. 85 (1963), 459-476.
  • [7] Norman Hosay, The sum of a real cube and a crumpled cube is S3, Abstract 607-
  • [17] Notices Amer. Math. Soc. 10 (1963), 668.
  • [8] Hurewicz and Wallman, Dimension Theory, Princeton University Press, Princeton, New Jersey, 1948.
  • [9] Lloyd L. Lininger, Some results on crumpled cubes, Trans. Amer. Math. Soc. 118 (1965), 534-540.
  • [10] L. D. Loveland, Tame subsets of spheres in E*, Pacific J. Math. 19 (1966), 489-517.
  • [11] L. D. Loveland, Sufficient conditions for a closed set to lie on the boundary of a S-cell(to be submitted)
  • [12] C. D. Papakyriakopoulos, On Dehn's Lemma and the asphericity of knots, Ann. of Math. (2) 66 (1957), 1-26.
  • [13] R. L. Wilder, Topology of Manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc, Providence, R. I., 1949.